Lancaster EPrints

Items where Department is "Faculty of Science and Technology > Mathematics and Statistics" and Year is 1977

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: D | W
Number of items: 5.

D

Dales, H.G. and Esterle, J. (1977) Discontinuous homomorphisms from $C( X )$. Bulletin of the American Mathematical Society, 83 (2). pp. 257-259. ISSN 0273-0979

Dales, H.G. and McClure, J. P. (1977) Higher point derivations on commutative Banach algebras, I. Journal of Functional Analysis, 26 (2). pp. 166-189. ISSN 0022-1236

Dales, H.G. and McClure, J. P. (1977) Higher point derivations on commutative Banach algebras, II. Journal of the London Mathematical Society, 16 (2). pp. 313-325. ISSN 0024-6107

W

Ward, A.W.M. and Davison, Catherine and Francis, Brian (1977) Physiotherapist's careers. Physiotherapy, 63. pp. 314-315.

Ward, A.W.M. and Davison, Catherine and Francis, Brian (1977) Physiotherapists who trained at Sheffield and St. Thomas' Hospital 1952-1970:Centre eight paper. Health and Social Services Journal, 87 (4567). F17-F24. ISSN 0300-8347

This list was generated on Fri Jul 25 02:25:30 2014 BST.